# SDR 2001F00086

- Difficulty date: December 7, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N911RL
- Make and model: Beech 100BEECH
- Aircraft serial: B55
- Engine: Pwa PT6A28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED A PRELIMINARY ENGINE CONDITION REPORT CONCERNING A ENGINE THAT WAS GOING THROUGH A HOT SECTION INSPECTION.  IT WAS NOTED IN THE REPORT, THE 4, 5, AND 6 COMPRESSOR TIE ROD BOLTS WERE LOOSE.  THERE WAS DAMAGE NOTED TO THE DIFFUSER PIPES, CT SHROUD SEGMENTS AND CT BLADES.  THE ENGINES TTSO WAS 3050.0 HOURS WITH 3482 TCSO.  (M)
